Monotone Simultaneous Paths Embeddings in $\mathbb{R}^d$ - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2018

Monotone Simultaneous Paths Embeddings in $\mathbb{R}^d$

(1) , (2) , (3) , (2) , (4) , (5) , (2) , (6) , (7)
1
2
3
4
5
6
7

Abstract

We study the following problem: Given $k$ paths that share the same vertex set, is there a simultaneous geometric embedding of these paths such that each individual drawing is monotone in some direction? We prove that for any dimension $d\geq 2$, there is a set of $d + 1$ paths that does not admit a monotone simultaneous geometric embedding.
Fichier principal
Vignette du fichier
dmtcs.pdf (593.53 Ko) Télécharger le fichier
Vignette du fichier
vignette.png (12.06 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Format : Figure, Image
Loading...

Dates and versions

hal-01529154 , version 1 (30-05-2017)
hal-01529154 , version 2 (03-01-2018)

Identifiers

Cite

David Bremner, Olivier Devillers, Marc Glisse, Sylvain Lazard, Giuseppe Liotta, et al.. Monotone Simultaneous Paths Embeddings in $\mathbb{R}^d$. Discrete Mathematics and Theoretical Computer Science, 2018, Vol. 20 no. 1 (1), pp.1-11. ⟨10.23638/DMTCS-20-1-1⟩. ⟨hal-01529154v2⟩
641 View
801 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More